MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CXR; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700 CXR; prosthesis, penis, inflatable
Model Number 72404014
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Erosion (1750); Unspecified Tissue Injury (4559)
Date of Event 07/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's inflatable penile prosthesis (ipp) cylinder protruded through the distal aspect of the penis.A surgical procedure was performed during which the ipp was explanted.Reimplantation of a new device was planned for a later date.No additional patient complications were reported.
 
Event or Problem Description
It was reported that the patient's inflatable penile prosthesis (ipp) cylinder protruded through the distal aspect of the penis.A surgical procedure was performed during which the ipp was explanted.Reimplantation of a new device was planned for a later date.It was reported that the extrusion was attributed to device displacement resulting from long-term wear.No additional patient complications were reported.
 
Additional Manufacturer Narrative
Concomitant products implanted at the time of the event: model number/catalog number: 72018201 serial number: n/a batch/lot number: 1000528625 model/catalog description: reservoir flat 100 ml unique identifier (udi) #: (b)(4) model number/catalog number: 72404310 serial number: n/a batch/lot number: 1100069841 model/catalog description: pump ms unique identifier (udi) #: (b)(4).
 
Additional Manufacturer Narrative
Concomitant products implanted at the time of the event: model number/catalog number: 72018201 serial number: n/a batch/lot number: 1000528625 model/catalog description: reservoir flat 100 ml unique identifier (udi) #: (b)(4).Model number/catalog number: 72404310 serial number: n/a batch/lot number: 1100069841 model/catalog description: pump ms unique identifier (udi) #: (b)(4).

Brand Name
AMS 700 CXR
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50515458
Report Number2124215-2026-45749
Device Sequence Number13440841
Product Code JCW
UDI-Device Identifier00878953002712
UDI-Public(01)00878953002712(17)261221(10)1100061702
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72404014
Device Catalogue Number72404014
Device Lot Number1100061702
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2026
Supplement Date Received by Manufacturer08/30/2026
Initial Report FDA Received Date08/31/2026
Supplement Report FDA Received Date09/24/2026
Date Device Manufactured12/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age37 YR
Patient SexMale